Tsukuba Journal of Mathematics

Ring extensions and endomorphism rings of a module

Kazuhiko Hirata and Yasukazu Yamashiro

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 17, Number 1 (1993), 77-84.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162131

Digital Object Identifier
doi:10.21099/tkbjm/1496162131

Mathematical Reviews number (MathSciNet)
MR1233114

Zentralblatt MATH identifier
0810.16005

Citation

Hirata, Kazuhiko; Yamashiro, Yasukazu. Ring extensions and endomorphism rings of a module. Tsukuba J. Math. 17 (1993), no. 1, 77--84. doi:10.21099/tkbjm/1496162131. https://projecteuclid.org/euclid.tkbjm/1496162131


Export citation